# SDR REXA2016040800636

- Difficulty date: April 8, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,232 hours, 24,764 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PICCOLO TUBE SUPPORT BRACKET IS CRACKED ON OTBD UPPER EDGE AT RT WS 149.58.  R & R PICCOLO TUBE SUPPORT BRACKET LT WING IAW SRM 51-42-10 & SRM 51-42-02.  TORQUED BOLTS TO 35 IN POUNDS.
